Doctor insights on:
Anxiety Induced By Levothyroxine
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
I'm on levothyroxine 25 mcg i was on 50 but my blood pressure goes up and down is it medicated related? Or my anxiety? Today is 126/93 pulse 79
Probably not: Any time you feel you may be having side effects you need to see your doctor. 25 mcg of levothyroxine is a very low dose and should not effect bp. Your doctor is probably monitoring the dose by checking your TSH level. Also be aware that some thyroid tests are reported as high when they are not really if you are taking estrogen or bcp. At 22 diastolic of 93 is high and needs evaluaion. ...Read more
My pcp gave me levothyroxine 50mg. he felt my neck. i didn't have any energy felt cold anxiety and felt weak all time. will this med help with that. ?
I've been on 75mcg of levothyroxine 6 days total now. I'm having heart fluttering and anxiety. Can i stop taking until my doc is back from vacation?
Yes!: If you've never been on thyroid replacement before, it's entirely possible that starting on that dose could cause palpitations in susceptible people. In such cases, it's recommended that you start at 25, then 50, then 75 with at least 1-2 weeks between dose changes. I'd stop for now and talk further with your doctor. ...Read more
I've been on levothyroxine for 9 months and at times still experience swollen fingers in the morning, anxiety, no energy and headaches etc. What do i?
Can Beaus lines be caused by any of the following? Thanks
Or just happen: Most "stress" is actually good -- I need some "stress" to kick me into action so I can be productive and ultimately useful and fulfilled. Very often, "Beau's lines" just happen for no reason whatever. I'm glad you're managing your Hashimoto's, and I just wish everybody were as good an observer of their health as you are. ...Read more
I've been prescribed levothyroxine. But it gives me bad anxiety, panic attacks, palpitations. Could my heart be bad? What can I do about anxiety?
Have thyroid retest: Your thyroid should be retested in case the dose is too high. Your heart is likely fine, but talk to your doctor about your concerns. There are different forms of thyroid as well. Your dr should know how to treat anxiety. See a psychologist for therapy and a psychiatrist if your own doctor prefers to refer you for medication. Get good sleep, exercise reasonably, keep a healthy diet and consider yoga, meditation, and or acupuncture as alternatives. ...Read moreSee 1 more doctor answer
Is 20mg prozac (fluoxetine) safe during pregnancy? Not pregnant yet, but maybe in the future. ITP, hypothyroidism, anxiety. On 50mcg levothyroxine and 20mg prozac (fluoxetine)
Chest Pain: Chest pain is one of the most common anxiety symptoms that cause further anxiety and perpetuation of anxiety. At 27, it is highly unlikely that your chest pain is anything other than muscle spasm from your anxiety. However a doc can confirm that. Cardiac chest pain (angina) rarely lasts more than 10 minutes. It is pressure-like, can radiate to arm/throat and usually associated with exertion. ...Read more
Treat the anxiety: Got to treat the anxiety, it must be quite severe to induce nausea. Focusing on nausea will not be satisfactory. On the other hand, when anxiety is less, nausea will be less. Being strategic is important in treatment planning. Talk to your psychiatrist and agree on a strategy. ...Read more
If Drs R right & my sympt R anxiety induced, worsening my Med probs, is it true being I don't wake up at night with it? starts when I get up in am!
This question is a: little vague. Do you have an anxiety disorder? What are "worsening Med problems?" What meds are you on? Any for anxiety or for what other conditions (anxiety is a side effect of many meds...)? What symptoms do you have in the morning that you didn't have at night? See a MD and then a psychologist. ...Read more
Sometimes my chest will hurt so bad I feel like I can't breathe, how can I tell if this is anxiety induced or costochondritis, something i've had befo?
Lunesta (eszopiclone) does not help with my anxiety induced isomnia, I have suffered from insomnia due to anxiety since Childhood And Don't Know What Works best?
Here's some help: Anxiety is part of your personality. For this to get better you have to change your mental attitude towards your home & work life and your relationships. Adopt a Attitude of 'wait to worry'...not get anxious unless the problems are real, then handle them one at a time. Rest can wait till tomorrow. Relaxation activities like a daily morning walk and Yoga/meditation can help. Tranquilizers can help. ...Read more
Is St. Johns wort safe to take for mild anxiety? I have anxiety induced high blood pressure occasionally, will St.Johns make it worse?
No.: St John"s Wort is used for depression not for anxiety although anxiety may accompany depression. It is best to consult your doctor before using any OTC or even herbal medicine for your anxiety and depression because contrary to what some people think, OTC and herbal remedies can have severe side-effects. ...Read moreSee 1 more doctor answer
Twitching on upper right scalp (like being flicked in the head) followed by pass out feeling. Scared its serious. Anxiety induced? Symptom of problem?
See a physician: Anxiety can cause the body to do many different things. Since you feel like passing out and are scared it is serious please see a physician to see if it is serious and needs to be taken care of. If it is anxiety induced then see a therapist to get better coping skills. At least you won't be afraid you could be dying. What an awful thing to live with. You can feel better. ...Read more
It sounds like: a good choice, as your doctor evidently did also. Give it a try for a few months, I think it is a good idea. ...Read more